# SDR SWAA2022030144724

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD FLOOR PNL 120AF IS CORRODED ON TOP SKIN SURFACE ON CORNER EDGE THE WIDTH OF BOARD AS MARKED / EVALUATED CORROSION DAMAGE ON FWD CARGO COMPARTMENT FLOOR PANEL 120AF AND FOUND IT OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1. DAMAGE IS OVER ALLOWAWBLE LIMIT OF 20' IN LENGHT. REPLACED PANEL WITH NEW IAW IPC 25-52-1017. P/N: 453A1610-14. PANEL TO BE INSTALLED ON DOC # SAM-565S; W/O: 388785. A TAG: WN2860.
